Cookies?
Library Header Image
LSE Research Online LSE Library Services

Financial constraints and stock returns

Lamont, Owen A. and Polk, Christopher and Saá-Requejo, Jesús (2001) Financial constraints and stock returns. Review of Financial Studies, 14 (2). pp. 529-554. ISSN 0893-9454

Full text not available from this repository.
Identification Number: 10.1093/rfs/14.2.529
Item Type: Article
Official URL: http://rfs.oxfordjournals.org/
Additional Information: © 2001 Society for Financial Studies
Subjects: H Social Sciences > HG Finance
Sets: Departments > Finance
Date Deposited: 13 Nov 2008 16:01
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16607

Actions (login required)

View Item View Item